Research Repository

New identities for the Arctan function

Sofo, Anthony and Cimadevilla Villacorta, Jorge (2012) New identities for the Arctan function. Journal of Mathematical Analysis, 3 (3). pp. 1-10. ISSN 2217-3412

Full text for this resource is not available from the Research Repository.


We consider particular algebraic identities and by the use of the Beta function we derive an infinite set of binomial series for the arctangent function. Setting specific parameter values we obtain a number of new identities for π.

Item Type: Article
Uncontrolled Keywords: ResPubID26051, ArcTangent functions, Binomial series, Pi series, hypergeometric functions
Subjects: FOR Classification > 0102 Applied Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Ms Phung.T Tran
Date Deposited: 09 Apr 2014 03:20
Last Modified: 19 Sep 2014 05:08
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar